Publication Details

Reference Category Journals
DOI / URL link
Title (Primary) Structural properties of continuous representations of Boolean functions for gene network modelling
Author Faisal, S.; Lichtenberg, G.; Trump, S.; Attinger, S.;
Journal Automatica
Year 2010
Department CHS; IMMU;
Volume 46
Issue 12
Language englisch;
Abstract

This paper recaps and extends a new method for the parameter identification of Boolean models with continuous valued data. The proposed Zhegalkin identification method with constraints allows us to include a priori known qualitative properties of the system formulated as binary rules. One rule is especially investigated, i.e. the canalizing property—because of its relevance in gene network modelling from which an application example is given.

ID 10962
Persistent UFZ Identifier http://www.ufz.de/index.php?en=20939&ufzPublicationIdentifier=10962
Faisal, S., Lichtenberg, G., Trump, S., Attinger, S. (2010):
Structural properties of continuous representations of Boolean functions for gene network modelling
Automatica 46 (12), 2047 - 2052